MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON 60 ENDOPATH STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON 60 ENDOPATH STAPLER; STAPLE, IMPLANTABLE
Model Number EC60
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure to Anastomose (1028); Arrhythmia (1721); Respiratory Tract Infection (2420)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) only event year known: (b)(6) ; captured as citation date.Batch # unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.
 
Event or Problem Description
It was reported via journal article that it was mentioned that complications occurred in 5 cases of pulmonary infection, 3 cases of arrhythmia, 1 case of anastomotic leakage and 1 case of recurrent laryngeal nerve injury after using johnson & johnson ultrasonic scalpel.

Brand Name
ECHELON 60 ENDOPATH STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12106546
Report Number3005075853-2021-03686
Device Sequence Number3704488
Product Code GDW
UDI-Device Identifier10705036001690
UDI-Public10705036001690
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEC60
Device Catalogue NumberEC60
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date07/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLUE RELOAD 60MM